# SDR DALA2019042962728

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 35,538 hours, 18,961 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L AFT CABIN DOOR CAUTION ON EICAS DURING TO ROLL, FLICKERED ON AND OFF DURING CLIMB OUT AND THEN REMAINED OFF. ALSO THEN RESET ACARS OUT TIME WHEN FLICKERING ON AND OFF.  REMOVED DEBRIS AND CLEANED LT AFT PASS DOOR PROX SENSOR. CHECKED ADJUSTMENT AND PLUNGER CLEARANCE PER B757 AMM 52-71. NO FAULTS. (5775766)
